# SDR ABXA020041

- Difficulty date: June 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 54,434 hours, 51,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR INNER PAN, WAS CRACKED IN RADIUS BELOW AFT LATCH. REPAIRED AREA IAW DC-9 SRM 52-05.
